# SDR DL72S020895

- Difficulty date: August 1, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 53,607 hours, 35,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 1L DOOR WILL NOT LIGHT.  REPLACED BATTERIES, OP CHECKS NORMAL.
